University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Finite-dimensional global and exponential attractors for the reaction-diffusion problem with an obstacle potential

Segatti, A and Zelik, S (2009) Finite-dimensional global and exponential attractors for the reaction-diffusion problem with an obstacle potential NONLINEARITY, 22 (11). pp. 2733-2760.

[img]
Preview
Text
0902.2645v1.pdf - ["content_typename_UNSPECIFIED" not defined]
Available under License : See the attached licence file.

Download (400kB) | Preview
[img]
Preview
PDF (licence)
SRI_deposit_agreement.pdf
Available under License : See the attached licence file.

Download (33kB) | Preview
Item Type: Article
Divisions : Faculty of Engineering and Physical Sciences > Mathematics
Authors :
AuthorsEmailORCID
Segatti, AUNSPECIFIEDUNSPECIFIED
Zelik, SUNSPECIFIEDUNSPECIFIED
Date : 1 November 2009
Identification Number : 10.1088/0951-7715/22/11/008
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Physics, Mathematical, Mathematics, Physics, MATHEMATICS, APPLIED, PHYSICS, MATHEMATICAL, EQUATIONS, SYSTEM
Related URLs :
Additional Information : This is an arXiv version of this paper. The published version can be found at http://dx.doi.org/10.1088/0951-7715/22/11/008
Depositing User : Symplectic Elements
Date Deposited : 20 Jan 2015 12:23
Last Modified : 10 Apr 2015 13:33
URI: http://epubs.surrey.ac.uk/id/eprint/806860

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800